# SDR FDEA200908032884

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 143N610660
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR BOTTOM DOOR GATE HAS INTERGRANULAR CORROSION. CORROSION FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. R2 PAX DOOR BOTTOM   GATE REMOVED AND REPLACED IAW B757-200 AMM 52-11-38 REV. 4.  REPAIR IS CLASSIFIED AS MINOR PER GIMM 6-2-100 CRITIERIA.
